| Model Number |
100/110/075 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other, other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that during the orotracheal intubation procedure, cannula was requested and observed that cuff had holes.Adverse patient effects are unknown.
Additional Manufacturer Narrative
Other text: h6.Evaluation codes: updated.No product was returned therefore no device analysis could be completed.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.